# SDR SWIA2021091360914

- Difficulty date: July 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH UPPER COWL 433AT COAMING HAS BENDS AND WEAR    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED LH UPPER COWL 433AT COAMING REF. CRJ-900 SRM,51-42-06-001-001-A01, CRJ-900 SRM, 51-42-13-001-001-A01 AND DWG CN624-2003 REV AG. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
